# SDR 97ZZZX500

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94WP
- Make and model: Bell 206L-3
- Aircraft serial: 51360
- System (JASC): 8010 · Engine Cranking
- Part: Diode
- Part number: 301265AA
- Condition: Failed
- Location: Battery Relay
- Part time: 1,741 hours
- Component: A1077V
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING A START THE PILOT REPORTS SMOKE.  INVESTIGATION FOUND THE FOLLOWING WIRES BURNT, P16A22, P17A22, AND P18A22N, ALONG WITH DIODE 30-126-5AA  (MM WIRING DIAGRAM NR 2CR1) FOUND DIODE ALLOWING CURRENT TO FLOW BOTH DIRECTIONS CREATING A SHORT TO GROUND.  DIODE FAILED FOR UNKNOWN REASONS.
